# SDR 05FDEA00090

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, RT SIDE BEDROOM COMPARTMENT, FORWARD MOST TOP FITTING EDGE FOUND WITH CRACKED.  CRACKED FITTING REMOVED PER SRM 51-33-01 VOLUME II.  NEW FITTING FABRICATED PER DOUGLAS DRAWING NR: AJC7140 AND INSTALLED PER SRM 51-33-01 VOLUME II
